Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 22, Number 103

All articles in this issue are freely accessible.

Finite difference methods for the computation of the “Poisson kernel” of elliptic operators
Pierre Jamet.
Math. Comp. 22 (1968), 477-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250499
Monotone and oscillation matrices applied to finite difference approximations
Harvey S. Price.
Math. Comp. 22 (1968), 489-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232550
Evaluation of a kernel associated with laminar flow tubular catalytic reactors
Chul-Hee Kim and R. E. Gilbert.
Math. Comp. 22 (1968), 517-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On difference schemes for hyperbolic equations with discontinuous initial values
Mats Y. T. Apelkrans.
Math. Comp. 22 (1968), 525-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233527
On the resolvent of a linear operator associated with a well-posed Cauchy problem
John Miller.
Math. Comp. 22 (1968), 541-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233220
Finite-difference methods for nonlinear hyperbolic systems. II
A. R. Gourlay and J. Ll. Morris.
Math. Comp. 22 (1968), 549-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228201
Numerical stability of a one-evaluation predictor-corrector algorithm for numerical solution of ordinary differential equations
R. W. Klopfenstein and R. S. Millman.
Math. Comp. 22 (1968), 557-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226865
Sylvester’s identity and multistep integer-preserving Gaussian elimination
Erwin H. Bareiss.
Math. Comp. 22 (1968), 565-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226829
Experiments on error growth associated with some linear least-squares procedures
T. L. Jordan.
Math. Comp. 22 (1968), 579-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229373
Bivariate interpolation of potential functions
F. D. Burgoyne.
Math. Comp. 22 (1968), 589-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226818
The generalized $G$-transform
H. L. Gray and T. A. Atchison.
Math. Comp. 22 (1968), 595-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229368
Eberlein measure and mechanical quadrature formulae. I. Basic theory.
V. L. N. Sarma.
Math. Comp. 22 (1968), 607-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253559
Concerning two series for the gamma function
John W. Wrench.
Math. Comp. 22 (1968), 617-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237078
Approximations for elliptic integrals
Yudell L. Luke.
Math. Comp. 22 (1968), 627-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226825
A method for the computation of the Fresnel integrals and related functions
Oscar L. Fleckner.
Math. Comp. 22 (1968), 635-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226824
Rational Chebyshev approximations for the exponential integral $E_{1}(x)$
W. J. Cody and Henry C. Thacher.
Math. Comp. 22 (1968), 641-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226823
Error estimates for the Clenshaw-Curtis quadrature
M. M. Chawla.
Math. Comp. 22 (1968), 651-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228169
Error bounds for Gauss-Chebyshev quadrature
Franz Stetter.
Math. Comp. 22 (1968), 657-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228179
On a generalization of the midpoint rule
Franz Stetter.
Math. Comp. 22 (1968), 661-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226863
On a numerical instability of Davidon-like methods
Yonathan Bard.
Math. Comp. 22 (1968), 665-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232533
Powers of a matrix of special type
Gilbert C. Best.
Math. Comp. 22 (1968), 667-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226830
A computer study of the orders of finite simple groups
Edward L. Spitznagel and Stephen A. Szygenda.
Math. Comp. 22 (1968), 669-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227266
Polynomial system satisfying a special functional equation
A. M. Chak.
Math. Comp. 22 (1968), 673-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227491
More amicable numbers
Paul Bratley and John McKay.
Math. Comp. 22 (1968), 677-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225706
Solutions of the diophantine equation $x^{2}-Dy^{4}=k$
Mohan Lal and James Dawe.
Math. Comp. 22 (1968), 679-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236107
Reviews and Descriptions of Tables and Books
Math. Comp. 22 (1968), 683-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata
Lee C. Bradley, H. R. Aggarwal, C. M. Ablow, Van E. Wood and M. L. Glasser.
Math. Comp. 22 (1968), 695-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226811
Table errata
Ira C. Hanson.
Math. Comp. 22 (1968), 695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226813
Table Errata
Math. Comp. 22 (1968), 695-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226811
Corrigenda to: “The calculation of certain Dirichlet series”
Mohan Lal, Daniel Shanks and John W. Wrench.
Math. Comp. 22 (1968), 699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226827
Corrigenda: “Procedure for conformal mapping of triply-connected domains”
Stefan Bergman.
Math. Comp. 22 (1968), 699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228664
Corrigenda
Math. Comp. 22 (1968), 699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda to: “Generalized Euler and class numbers “
Daniel Shanks.
Math. Comp. 22 (1968), 699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227093
Note
Math. Comp. 22 (1968), 701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
American Mathematical Society